A 29-year-old female asked:
What are pin-head red dots under skin of my forearm & back of hand & lower leg after taking antihistamine? only occurs on 1 side of body at a time.
1 doctor answer • 1 doctor weighed in
Internal Medicine 39 years experience
Unusual: Antihistamines are an effective treatment for the red raised bumps that occur as part of an allergic reaction. A red rash after taking an antihistamine might represent an allergy to the medication or a reaction to one of the other components of the pill (coloring, filler, preservative, etc.) A photo of the rash and more information about time course & itchiness would help figure this out.
Created for people with ongoing healthcare needs but benefits everyone.
613 viewsAnswered >2 years ago
Last updated Jul 26, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.